MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HCG STAT; HUMAN CHORIONIC GONADOTROPIN TEST

ROCHE DIAGNOSTICS ELECSYS HCG STAT; HUMAN CHORIONIC GONADOTROPIN TEST
Catalog Number 08890595190
Medical Device Problem Codes High Test Results (2457); Output Problem (3005); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys hcg stat results for 2 patient samples on a cobas e 801 analytical unit.For sample 1, the initial hcg result was 216 miu/ml.The sample was repeated on another module and the result was 12.4 miu/ml.For sample 2, the initial hcg result was 28.3 miu/ml.The sample was repeated on another module and the result was 2.14 miu/ml.The repeat results were deemed correct.No questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The calibration and qc recovery data provided was acceptable.The alarm trace did not contain a conspicuous event.It was found that the sample tubes the customer were being filled with a volume of 3 ml, while they have a target fill volume of 3.5 m as designated by the manufacturer.It was also found that the customer centrifuges patient samples at 30 minutes at 2200 g, while the manufacturer recommends 10-15 minutes at 1800-2200 g.Based on the calibration and qc data, a general reagent issue could be excluded.The investigation did not identify a product problem.

Brand Name
ELECSYS HCG STAT
Common Device Name
HUMAN CHORIONIC GONADOTROPIN TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22832704
Report Number1823260-2025-02536
Device Sequence Number18499540
Product Code DHA
UDI-Device Identifier07613336169223
UDI-Public07613336169223
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K203227
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number08890595190
Device Lot Number82107501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer08/27/2025
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown